I get palps like crazy, I had an echo,stress test, and ekg done all normal. This fri I am getting a holter put on. I do have anxiety. But Can palps ruin your heart or give you a heart attack. I just get nervous alot and I pay to much attention to the beats. I lye on my stomach at night to calm them. I have a healthy heart, I do not smoke or take any meds, so what the hell is up with this. Sometimes its not so bad and sometimes I don't feel it, but somedays it palps like crazy, then I get more nervous and it does it harder.aNY ONE HAVE THIS PROBLEM THIS BAD?
THANKS FOR READING.
I'm right there with you. Mine started or at least I became aware of mine last Sept. I too am very healthy, exercise 5 days a week, and am vegan. After a holter, Doc says all is normal. I still think we're lacking some vitamin or are extra sensitive to certain foods.
The holter should tell your Doc if your palps are benign or if there's anything else going on. From everything I've read I've not read anything that indicates an increase in heart problems by having them or increased chance of heart attack unless there is an underlying heart condition or a prior heart attack. Millions of people have them (some docs say everyone), and they are considered "normal." They just don't feel normal to us.
I too feel mine and I even can tell when one is coming on. I believe many if not all of us on this board are very in tune to our own heart beat.
The best thing you can do, is avoid stimulants, drink lots of water and try to relax. While you're having them, try some deep cleansing breaths to get more oxygen in your lungs. Really just try not to panic. They will pass.
I'm obviously not a doctor, but I know what works for me. And I'm still learning too. Those on this forum are very helpful and any tests you have done should reassure you that your heart is healthy.
Thanks so much for the support, it helps me alot. Tommorow I will be getting the holter, and I will touch base when I get the results. I know they are gonna say its my anixety and panic. I just need to keep myself busy. Thanks again.
Yes, I can relate. Been living with them 3 years and they tell me I'm O.K. Mine tend to be hormonally related but no one does anything about it. They are scarey but pass with time. I drink cold water and try to relax when they hit bad. I take potassium because potassium is important to heart rhythum. My level was low normal and the cardiologist told me that people with lower levels tend to suffer palpatations more. I cannot say it helps but might be something to check into. Mine go on for hours literally and are disturbing but always quit with time. They cause great anxiety. This is a good place for info and will help you feel better. They are generally benign but still scarey. You are definately not alone!!
Just letting you know the holter was all normal, but my heart keeps fluttering, he said he can put me on a low beta blocker but I told the doc that I just started paxil 10mg 6 days ago, so he said to call him in a week to see what to do.I know its anxiety and when I think about it, it does it or when I get anxious or nervous. Palpations are scary.But I had everything tested and all normal, so I guess I have to try to ignore it. I don't want to be on a beta blocker plus paxil. well thanks for reading.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.